# SDR GUUA95253042606A

- Difficulty date: April 26, 2006
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 19,951 hours, 23,788 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Spar
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED 2.0 INCH CRACK IN SPAR AREA AT BL 30.62.  STOP DRILLED CRACK AND INSTALLED REINFORCEMENT DOUBLER REPAIR.
